# SDR 08FDEA04860

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 66148482
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR R/T SHELF CENTER LT SUPPORT BRACKET IS CRACKED REMOVED DAMAGED ANGLE.  FABRICATED NEW ANGLE PER REF SRM 51-30-02, AND DRW NR 66-14848.  INSTALLED NEW ANGLE REF SRM 51-30-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
